# SDR ASAA2022070139216

- Difficulty date: July 1, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A581028
- Part serial: NSN
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PNL 335 PN:147A5810-28 DAMAGED AND REQ. REPLACEMENT. GROUNDED - YES. REPAIRED AFT WET AREA FLOOR PNL 335 P/N 147A5810-28 DAMAGE WITH FIBERGLASS DOUBLER REPAIR WET LAY UP IAW B737-800 SRM 53-00-50-2R-1.
